# SDR GUUA06090702

- Difficulty date: June 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 24,131 hours, 29,063 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9170 FLL/TCB, AFTER TAKEOFF THE NR (1) FIRE DISCHARGE ANNUNCIATOR FLICKERED ON AND OFF.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  SECURED LOOSE WIRE ON THE NR (1) FIRE BOTTLE.
